# SDR 97ZZZX774

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Doug DC-9-83
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: 2601483
- Condition: Failure
- Location: Wheel
- Component: Bendix, 2608891
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP FOUND WHEEL BOLT WITH FATIGUE RELATED FAILURE.  SUSPECT INSUFFICIENT PRELOAD TORQUE.  SUBMITTER STATES USE SNUG ANGLE TORQUE METHOD.
